# SDR SWIA200110275

- Difficulty date: October 24, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 35,323 hours, 43,066 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR DISAGREEMENT LIGHT REMAINED ON AFTER LIFT OFF.  A VISUALLY VERIFIED LEFT GEAR DOORS REMAINED OPEN.  RECYCLED GEAR RECEIVED SAME INDICATION.  DURING CRUISE FLIGHT DISAGREEMENT B LEFT SIDE ILLUMINATED.  VISUALLY SAW RIGHT MAIN GEAR DOOR OPEN AND GEAR PARTIALLY HANGING DOWN, BUT NO DISAGREEMENT LIGHTS FOR THAT SIDE.  REPLACED CONNECTOR 1J0316 DUE TO CORROSION.  ALSO CLEANED CORROSION FROM 2J0316 AND 1 & 2J0319.  FOUND GEAR OPERATION NORMAL AND SENSOR ADJUSTMENT OK.
